# SDR AALA202112236805

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737*
- Aircraft serial: 30094
- Aircraft time: 59,770 hours, 24,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 1L DOOR IS VERY DIFFICULT TO CLOSE. THE HANDLE CANNOT LOCK THE DOOR WITHOUT JOSTLING THE UPPER LEFT CORNER INTO POSITION. LUBRICATED L1 DOOR AND REMOVED DEBRIS. OPERATIONS CHECK NORMAL PER 52-11-00.
